ITP OpenIR  > 理论物理所2015年知识产出
Dynamical continuous time random walk
Liu, J; Yang, B; Chen, XS; Bao, JD; Liu, J (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
2015
发表期刊EUROPEAN PHYSICAL JOURNAL B
卷号88期号:4页码:88
文章类型Article
摘要We consider a continuous time random walk model in which each jump is considered to be dynamical process. Dissipative launch velocity and hopping time in each jump is the key factor in this model. Within the model, normal diffusion and anomalous diffusion is realized theoretically and numerically in the force free potential. Besides, external potential can be introduced naturally, so the random walker's behavior in the linear potential and quartic potential is discussed, especially the walker with Levy velocity in the quartic potential, bimodal behavior of the spatial distribution is observed, it is shown that due to the inertial effect induced by damping term, there exists transition from unimodality to bimodality for the walker's spatial stationary distribution.
学科领域Physics
资助者National Natural Science Foundation of China [11121403] ; National Natural Science Foundation of China [11121403] ; National Natural Science Foundation of China [11121403] ; National Natural Science Foundation of China [11121403]
DOIhttp://dx.doi.org/10.1140/epjb/e2015-60056-y
关键词[WOS]CHAPMAN-KOLMOGOROV EQUATION ; FOKKER-PLANCK EQUATIONS ; ANOMALOUS DIFFUSION ; LEVY FLIGHTS ; FRACTIONAL DIFFUSION ; THERMAL-EQUILIBRIUM ; DISORDERED MEDIA ; EXTERNAL FIELDS ; FORCE-FIELDS ; TRANSPORT
收录类别SCI
语种英语
资助者National Natural Science Foundation of China [11121403] ; National Natural Science Foundation of China [11121403] ; National Natural Science Foundation of China [11121403] ; National Natural Science Foundation of China [11121403]
WOS类目Physics, Condensed Matter
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/21035
专题理论物理所2015年知识产出
通讯作者Liu, J (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
推荐引用方式
GB/T 7714
Liu, J,Yang, B,Chen, XS,et al. Dynamical continuous time random walk[J]. EUROPEAN PHYSICAL JOURNAL B,2015,88(4):88.
APA Liu, J,Yang, B,Chen, XS,Bao, JD,&Liu, J .(2015).Dynamical continuous time random walk.EUROPEAN PHYSICAL JOURNAL B,88(4),88.
MLA Liu, J,et al."Dynamical continuous time random walk".EUROPEAN PHYSICAL JOURNAL B 88.4(2015):88.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Dynamical continuous(420KB)期刊论文出版稿开放获取CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, J]的文章
[Yang, B]的文章
[Chen, XS]的文章
百度学术
百度学术中相似的文章
[Liu, J]的文章
[Yang, B]的文章
[Chen, XS]的文章
必应学术
必应学术中相似的文章
[Liu, J]的文章
[Yang, B]的文章
[Chen, XS]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。